# SDR COEA2016122312810

- Difficulty date: October 5, 2016
- Submitted: December 23, 2016
- Operation: Air carrier
- Aircraft: N810HC
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 423
- Aircraft time: 27,152 hours, 29,450 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Access Panel
- Part number: 163B63160
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WING ACCESS PANEL 523GT HAS CORROSION.  REPLACED THE ACCESS PANEL.
